Alert archive / North Dakota / Wind Chill Advisories in 2011
Wind Chill Advisory 19, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Mar 1, 2011, 3:54 AM CST for 12 counties in North Dakota; 12 counties in Minnesota. It took effect at Mar 1, 2011, 9:00 AM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2011, 3:54 AM CST (09:54 UTC)
- In effect from
- Mar 1, 2011, 9:00 AM CST
- Expired
- Mar 2, 2011, 8:32 AM CST
- In force
- 24 hr
- Issued by
- NWS Grand Forks, ND
All 24 counties
Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 59 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.9 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1634 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
616 WWUS43 KFGF 010954 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 354 AM CST TUE MAR 1 2011 ...HAZARDOUS WIND CHILLS EXPECTED... .A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION WITH FALLING TEMPERATURES EXPECTED THROUGH THE DAY. WINDY CONDITIONS COMBINED WITH THE COLD TEMPERATURES WILL LEAD TO HAZARDOUS WIND CHILLS. VALUES OF 25 TO 35 BELOW ZERO WILL OCCUR ACROSS THE DEVILS LAKE BASIN THROUGH MUCH OF THE DAY...AND SPREAD INTO NORTHWEST MINNESOTA BY LATE AFTERNOON. WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH ARE EXPECTED INTO THE EARLY AFTERNOON HOURS AFTER THE COLD FRONT PASSES. WIND SPEEDS WILL SLOWLY DECREASE THROUGH THE OVERNIGHT HOURS. THE HAZARDOUS WIND CHILLS ARE EXPECTED TO CONTINUE INTO WEDNESDAY MORNING BEFORE WINDS BECOME CALM. NDZ006>008-014>016-024-026-054-021500- /O.NEW.KFGF.WC.Y.0019.110301T1500Z-110302T1500Z/ TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...ADAMS 354 AM CST TUE MAR 1 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM CST WEDNESDAY. * HAZARDOUS WIND CHILLS OF 25 TO 35 BELOW ZERO WILL OCCUR TODAY AND TONIGHT. * NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL OCCUR INTO THE EARLY AFTERNOON HOURS...AND SLOWLY DECREASE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ001-002-004>009-013>017-022>024-NDZ027>030-021500- /O.NEW.KFGF.WC.Y.0019.110302T0000Z-110302T1500Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- GRAND FORKS-GRIGGS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE 354 AM CST TUE MAR 1 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY. * HAZARDOUS WIND CHILLS OF 25 TO 35 BELOW ZERO WILL THIS EVENING INTO WEDNESDAY MORNING. * NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL OCCUR INTO THE EARLY AFTERNOON HOURS...AND SLOWLY DECREASE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ TG
4 follow-up statements
663 WWUS43 KFGF 011634 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1034 AM CST TUE MAR 1 2011 ...HAZARDOUS WIND CHILLS EXPECTED... .FALLING TEMPERATURES ARE EXPECTED THROUGH THE DAY IN THE WAKE OF A PASSING SHARP COLD FRONT. WINDY CONDITIONS COMBINED WITH THE COLD TEMPERATURES WILL LEAD TO HAZARDOUS WIND CHILLS. VALUES OF 25 TO 35 BELOW ZERO WILL OCCUR ACROSS THE DEVILS LAKE BASIN THROUGH MUCH OF THE DAY...AND SPREAD INTO NORTHWEST MINNESOTA BY LATE AFTERNOON. WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH ARE EXPECTED INTO THE EARLY AFTERNOON HOURS. WIND SPEEDS WILL SLOWLY DECREASE THROUGH THE OVERNIGHT HOURS. THE HAZARDOUS WIND CHILLS ARE EXPECTED TO CONTINUE INTO WEDNESDAY MORNING BEFORE WINDS BECOME CALM. NDZ006>008-014>016-024-026-054-021500- /O.CON.KFGF.WC.Y.0019.000000T0000Z-110302T1500Z/ TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...ADAMS 1034 AM CST TUE MAR 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * HAZARDOUS WIND CHILLS OF 25 TO 35 BELOW ZERO WILL OCCUR TODAY AND TONIGHT. * NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL OCCUR INTO THE EARLY AFTERNOON HOURS...AND SLOWLY DECREASE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ001-002-004>009-013>017-022>024-NDZ027>030-021500- /O.CON.KFGF.WC.Y.0019.110302T0000Z-110302T1500Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- GRAND FORKS-GRIGGS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE 1034 AM CST TUE MAR 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY. * HAZARDOUS WIND CHILLS OF 25 TO 35 BELOW ZERO ARE EXPECTED THIS EVENING INTO WEDNESDAY MORNING. * NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL OCCUR INTO THE EARLY AFTERNOON HOURS...AND SLOWLY DECREASE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
178 WWUS43 KFGF 012101 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 301 PM CST TUE MAR 1 2011 ...HAZARDOUS WIND CHILLS EXPECTED... .COLD TEMPERATURES OVERNIGHT COMBINED WITH DIMINISHING NORTHWEST WINDS OF 10 TO 15 MPH WILL PRODUCE HAZARDOUS WIND CHILLS FROM 25 TO 35 BELOW. NDZ006>008-014>016-024-026-054-021500- /O.CON.KFGF.WC.Y.0019.000000T0000Z-110302T1500Z/ TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...ADAMS 301 PM CST TUE MAR 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * HAZARDOUS WIND CHILLS OF 25 TO 35 BELOW ZERO WILL OCCUR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ001-002-004>009-013>017-022>024-NDZ027>030-021500- /O.CON.KFGF.WC.Y.0019.110302T0000Z-110302T1500Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- GRAND FORKS-GRIGGS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE 301 PM CST TUE MAR 1 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY. * HAZARDOUS WIND CHILLS OF 25 TO 35 BELOW ZERO ARE EXPECTED THIS EVENING INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ VOELKER
942 WWUS43 KFGF 021126 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 526 AM CST WED MAR 2 2011 ...HAZARDOUS WIND CHILLS EXPECTED... .COLD TEMPERATURES THIS MORNING COMBINED WITH DIMINISHING NORTHWEST WINDS OF 10 TO 15 MPH WILL PRODUCE HAZARDOUS WIND CHILLS FROM 25 TO 35 BELOW THROUGH EARLY TODAY. NDZ006>008-014>016-024-026-054-021500- /O.CON.KFGF.WC.Y.0019.000000T0000Z-110302T1500Z/ TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...ADAMS 526 AM CST WED MAR 2 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * HAZARDOUS WIND CHILLS OF 25 TO 35 BELOW ZERO WILL OCCUR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ001-002-004>009-013>017-022>024-NDZ027>030-021500- /O.CON.KFGF.WC.Y.0019.000000T0000Z-110302T1500Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- GRAND FORKS-GRIGGS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE 526 AM CST WED MAR 2 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * HAZARDOUS WIND CHILLS OF 25 TO 35 BELOW ZERO ARE EXPECTED THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ JK
256 WWUS43 KFGF 021432 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 832 AM CST WED MAR 2 2011 ...WIND CHILL ADVISORY IS CANCELLED... MNZ001-002-004>009-013>017-022>024-NDZ006>008-014>016-024-026>030- 054-021545- /O.CAN.KFGF.WC.Y.0019.000000T0000Z-110302T1500Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...ADAMS 832 AM CST WED MAR 2 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL READINGS HAVE RISEN OUT OF ADVISORY CRITERIA SO THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Mar 1, 3:41 AM CST, 13 minutes earlier.
Area forecast discussion, Mar 1, 3:41 AM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
341 AM CST TUE MAR 1 2011
.SHORT TERM...TOUGH HEADLINE DECISION FOR TODAY. 00Z MODELS
INITIALIZED WITH MINIMAL ERRORS AND IN DECENT AGREEMENT. SOME
DIFFERENCES TOWARD THE END OF THE PERIOD AND WILL USE A BLEND.
STRONG COLD FRONT APPROACHING THE REGION AND WILL SWEEP THROUGH
THIS MORNING. VERY STRONG CAA WITH MODEL SOUNDING INDICATING
MIXING TO AROUND 900MB. STRONG SFC PRESSURE RISE MAX OF AROUND
7MB/3HR WILL LAG STRONGEST CAA A BIT...BUT STILL COME THROUGH
DURING THE MORNING HOURS. 25-30KNTS AVAILABLE TO MIX AT 900MB.
THESE PARAMETERS LEAD TO SUSTAINED WINDS VERY CLOSE TO ADVISORY
CRITERIA. WATCHING UPSTREAM OBS...MANY SITES ARE 30MPH
INITIALLY WITH COLD FROPA...BUT NOT FOR AN HOUR. SNOWPACK IS
LIKELY AGED ENOUGH THAT BLSN WILL NOT BE A WIDESPREAD PROBLEM (AND
FALLING SNOW EXPECTED TO REMAIN NORTH OF THE INTERNATIONAL BORDER).
THIS LEAVES WIND CHILLS AS THE MAIN HAZARD. FALLING TEMPERATURES
TODAY COMBINED WITH THE NW WINDS WILL DROP WIND CHILLS BELOW
ADVISORY CRITERIA ACROSS THE DVL BASIN FOR MUCH OF THE DAY...AND
THE REMAINDER OF THE NORTHERN FA BY LATE AFTERNOON. WILL ISSUE A
WIND CHILL ADVISORY...BUT WILL MONITOR OBS FOR POSSIBLE WIND OR
WINTER WX ADVISORY CONDITIONS AND ADJUST HEADLINES AS NEEDED.
SFC HIGH MOVES INTO THE FA BY WED MORNING AND EXPECT WELL BELOW
NORMAL MIN AND MAX TEMPS ON WED.
ZONAL FLOW ALOFT REMAINS WED NIGHT INTO THUR...WITH A WEAK WAVE
PROVIDING SNOW CHANCES DURING THIS TIME. LIKELY NOT A LOT OF SNOW.
TEMPERATURES WILL BE A BIT WARMER.
.LONG TERM...NO CHANGES NEEDED.
&&
.AVIATION...MAIN AVIATION CONCERN WILL BE COLD FRONTAL PASSAGE
DURING THE MORNING...RESULTING IN A WIND SHIFT TO THE NORTHWEST
WITH GUSTS SLIGHTLY OVER 30 KTS POSSIBLE. COULD BE MVFR CIGS...BUT
THIS STILL UNCERTAIN.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY
FOR NDZ027>030.
WIND CHILL ADVISORY FROM 9 AM THIS MORNING TO 9 AM CST WEDNESDAY
FOR NDZ006>008-014>016-024-026-054.
MN...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY
FOR MNZ001-002-004>009-013>017-022>024.
&&
TGHazardous weather outlook, Feb 28, 4:28 AM CST, 23 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 428 AM CST MON FEB 28 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-011200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 428 AM CST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SOUTH WINDS OF 20 TO 30 MPH THIS AFTERNOON MAY CAUSE SOME DRIFTING SNOW. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY. NORTHWEST WINDS OF 20 TO 35 MPH MAY CAUSE SOME DRIFTING SNOW. HAZARDOUS WIND CHILL VALUES ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TG
Nearby
Wind Chill Advisories in North Dakota, 2011Wind Chill Advisories in Minnesota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.